# SDR C2XA03SH353

- Difficulty date: September 24, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 4,254 hours, 3,313 cycles
- Engine: Allsn AE3007A
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 14526850403
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK THE APU FIREWALL WAS FOUND TO CRACKED AT THE TOP VERTICAL REINFORCEMENT.  MAINTENACE REMOVED THE DAMAGED AREA AND PERFORMED A PATCH AND DOUBLER REPIAR IAW EMB 145 SRM 53-32-13. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
